Singularités des flots holomorphes. II
Annales de l'Institut Fourier, Volume 50 (2000) no. 3, p. 1019-1020
@article{AIF_2000__50_3_1019_0,
     author = {Ghys, \'Etienne and Rebelo, Julio C.},
     title = {Singularit\'es des flots holomorphes. II},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {3},
     year = {2000},
     pages = {1019-1020},
     doi = {10.5802/aif.1783},
     zbl = {0938.32019},
     mrnumber = {2001d:32046},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2000__50_3_1019_0}
}
Ghys, Étienne; Rebelo, Julio C. Singularités des flots holomorphes. II. Annales de l'Institut Fourier, Volume 50 (2000) no. 3, pp. 1019-1020. doi : 10.5802/aif.1783. http://www.numdam.org/item/AIF_2000__50_3_1019_0/